# SDR USAASB96095

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MCI - FL 800 - FLIGHT WAS CLIMBING OUT OF MCI WHEN THE A/C STRUCK A DUCK AT 3,500 FEET WITH THE RIGHT ENGINE.  FLIGHT RETURNED TO FIELD AS A PRECAUTIONARY MEASURE.  ALL ENGINE INDICATIONS WERE NORMAL.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT PER MM 5-51-201 (BIRD STRIKE INSPECTION).  FOUND THREE N1 FAN BLADES NICKED AND BENT ON NR 2 ENGINE.  DRESSED AFFECTED BLADES PER PW MM 72-00.  (M)
